Journal article icon

Journal article

Field Theory of Branching and Annihilating Random Walks

Abstract:

We develop a systematic analytic approach to the problem of branching and annihilating random walks, equivalent to the diffusion-limited reaction processes 2A->0 and A->(m+1)A, where m>=1. Starting from the master equation, a field-theoretic representation of the problem is derived, and fluctuation effects are taken into account via diagrammatic and renormalization group methods. For d>2, the mean-field rate equation, which predicts an active phase as soon as the branching process...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1023233431588

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Täuber, UC More by this author
Journal:
J. Stat. Phys.
Volume:
90
Issue:
1-2
Pages:
1
Publication date:
1997-04-18
DOI:
ISSN:
0022-4715
URN:
uuid:035efff1-bb0b-4598-b4a8-0b5e55fdda96
Source identifiers:
28430
Local pid:
pubs:28430
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP